# SDR DALA2024091809130

- Difficulty date: September 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 92,021 hours, 42,355 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3249 DISC: AFT F/A O2 MASK DROPPED. C/A: RESTOWED F/A O2 MASK OK FOR SERVICE GEN GOOD. (LP: 6119014)
